# SDR TSAA9833589

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 86210066
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 1 POSITION FLOOR PROX LIGHT ASSY DUE TO INOP.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
